Piriton is an allergy tablet containing the active ingredient chlorphenamine maleate, an antihistamine. They are used to control symptoms caused by allergic conditions, including hayfever, hives, food allergy and insect bites. Piriton can also be used for relieving itchiness associated with chickenpox.
Active ingredients per tablet: Chlorphenamine Maleate 4 mg.
How does an antihistamine work?
An antihistamine works by stopping histamines that are produced by the body. Histamine is produced when the body detects an infection. However, allergies are formed because the body thinks that something harmful has come into contact with the body. This causes the symptoms that are associated with the allergy. Using an antihistamine before coming into contact with what causes the allergic reaction will reduce the symptoms that appear.
When should Piriton tablets be used?
Piriton is indicated for symptomatic relief of all allergic conditions responsive to antihistamines, e.g hay fever, runny nose, sneezing, hives, angioneurotic oedema (rapid swelling of the dermis), food allergy, drug and serum reactions and insect bites.
There are no reviews yet.